# SDR USAA002230

- Difficulty date: December 21, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Part time: 53,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND NOSE GEAR CORRODED 2.417 INCH DIAMETER .148 INCH DEEP, NOSE GEAR RT SIDE TRUNNION FITTING.  SPOT FACED OUTBOARD LUG, FABRICATED AND INSTALLED SLEEVE BUSHING PER EA 57052.  (M)
